PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2005 | 3 | 3 | 508-515
Tytuł artykułu

Radial-type complete solutions for a class of partial differential equations

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We give some fundamental solutions of a class of iterated elliptic equations including Laplace equation and its iterates.
Wydawca
Czasopismo
Rocznik
Tom
3
Numer
3
Strony
508-515
Opis fizyczny
Daty
wydano
2005-09-01
online
2005-09-01
Twórcy
autor
Bibliografia
  • [1] E. Almansi: “Sulle integrazione dell'equazione differenziale Δ2n =0”, Ann. Math. Pura Appl., Vol. 2, (1898), pp. 1–51.
  • [2] A. Altin: “Some expansion formulas for a class of singular partial differential equations”, Proc. Am. Mat. Soc., Vol. 85(1), (1982), pp. 42–46. http://dx.doi.org/10.2307/2043278
  • [3] A. Altin: “Solutions of type r m for a class of singular equations”, Inter. J. Math. and Math. Sci., Vol. 5, (1982), pp. 613–619. http://dx.doi.org/10.1155/S0161171282000593
  • [4] A. Altin: “Radial type solutions for a class of third order equations and their iterates”, Math. Slovaca, Vol. 19(2), (1999), pp. 183–187.
  • [5] L.N. Lyakhov and A.V. Ryzhkov: “Solutions of the B-polyharmonic equation”, Differential Equations, Vol. 36(10), (2000), pp. 1507–1511; Translated from: Differetsial'nye Uravneniya, Vol. 36(10), (2000), pp. 1365–1368. http://dx.doi.org/10.1007/BF02757391
  • [6] N. Özalp: “ r m -type solutions for a class of partial differential equations”, Commun. Fac. Sci. Univ. Ank. Series A1, Vol. 49, (2000), pp. 95–100.
  • [7] N. Özalp and A. Çetinkaya: “Expansion formulas and Kelvin principle for a class of partial differential equations”, Mathematica Balkanica, New Series, Vol. 15, (2001), pp. 220–226.
  • [8] N Özalp and A. Çetinkaya: “Radial solutions of a class of iterated partial differential equations”, Czechoslovak Mathematical Journal, Vol. 55(2), (2005), pp. 531–541. http://dx.doi.org/10.1007/s10587-005-0044-7
  • [9] A. Altin-A. Erençin: “Some solutions for a class of singular equations”, Czechoslovak Mathematical Journal, Vol. 54(4), (2004), pp. 969–979. http://dx.doi.org/10.1007/s10587-004-6445-1
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_BF02475920
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.